# SDR CNMA20090153

- Difficulty date: October 27, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N549AX
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 55,565 hours, 18,550 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480014
- Part serial: G0941
- Condition: Failed
- Location: Cockpit
- Part time: 9,885 hours, 1,999 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/O WINDSHIELD SHATTERED DURING FLIGHT.  REMOVED AND REPLACED F/O WINDSHIELD IAW MM 56-11. (PRECAUTIONARY: REMOVED AND REPLACED HEAT CONTROL UNIT, OPS CHECK GOOD IAW MM 30-41, DUE TO THE R-1 WINDSHIELD BEING REPLACED).
